MAUDE Adverse Event Report: Covidien Auto Suture; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

Covidien Auto Suture; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number OMS-T10BT
Medical Device Problem Codes Break (1069); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic surgery, upon inflating the balloon following insertion into the abdomen, while using the first balloon and the surgeon was putting 25 mls air, it worked for less than 10 minutes then a muffled pop was heard and it leaked.The balloon was pulled out from the trocar and the balloon had popped.A new balloon was opened and another muffled pop washeard.The balloon had popped as well.A third balloon was used to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: oms-t10bt oms-t10bt blunt tip trocar 10 x5 - (lot#p6f0979).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Auto Suture
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50859005
Report Number2647580-2026-02781
Device Sequence Number9554072
Product Code GCJ
UDI-Device Identifier10884521080874
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K924011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOMS-T10BT
Device Catalogue NumberOMS-T10BT
Device Lot NumberP6F0979
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured06/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown